Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Shoulder ache
    avatar
    suzxray posted:
    I have an issue with my right shoulder (especially when wt. exercises are involved). My shoulder has an aching "pain" and "cracking" sound anteriorly at the joint. This seems to be also causing a burning sensation posteriorly and medially at mid scapula. Even some ROM mvmts triggers these sensations. Any thoughts on what is happening?
    Reply
     
    avatar
    Rich Weil, MEd, CDE responded:
    I'm not really sure, and I could only make some guesses. I suggest that you have your doctor refer you to an orthopedist,preferably a shoulder specialist. The shoulder is a complicated joint and it takes an experienced person to evaluate. You could check out the symptom checker, http://symptoms.webmd.com/default.htm#./introView but you still ought to speak with your doctor. Good luck with it.
     
    avatar
    suzxray replied to Rich Weil, MEd, CDE's response:
    Thanks. will do.
     
    avatar
    Rich Weil, MEd, CDE replied to suzxray's response:
    You're welcome. If you get around to it and feel like it, let me know what happens.

    Take care,
    Rich


    Helpful Tips

    Ab ExercisesExpert
    As mentioned in the Losing Belly Fat post, you cannot spot reduce, but you can tighten muscles under excess fat. As a result you could ... More
    Was this Helpful?
    58 of 72 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.